# SDR CA030304001

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 41,230 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR SELECTED DOWN , THE INTRANSIT LIGHT  WAS ON,  ALL OTHER GEARS AND DOORS LIGHT WERE OFF. GEARS DID NOT EXTEND. ALTERNATE GEAR EXTENSION PROCEDURE PERFORMED AND  GEARS EXTENDED NORMALY.  TROUBLE SHOOTING UNDERWAY.
